# SDR UIEA2020041680720

- Difficulty date: April 8, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,594 hours, 20,065 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 9805042
- Part serial: 8021709
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG BLEED VALVE CAUTION WHEN CHANGING THRUST.  REMOVED & REPLACED THE LT HPSOV IAW AMM 36-11-07. OPS CHECKED GOOD IAW 36-11-07.
